• Lamar's Avatar

    Lamar started following

    User: CancerNews

  • Lamar's Avatar

    Lamar shared an experience

    Drug or Chemo Therapy (Hormone therapy): I used Letrozole, the generic of Femara and had excruciating joint pains in my body and hands in the third month so was changed to Tamoxifen. Am now into my third mo th of this without too many rpornlems so we shal see.

  • Lamar's Avatar

    Lamar shared an experience

    Side Effects (Hot flashes): Also pains in my joints and muscles which have continued for 3 months now

    1 Comment
    • MarianneT's Avatar
      MarianneT

      My hot flashes got wicked after chemo and got worse after I started tamoxifen. I am still having them 23 months post treatment. My estrogen level is very low and that is probably why. I had to go on medication as during the summer months they certainly interrupted my daily life. I am taking gabapentin, actually a well tolerated seizure med. I also had some muscle and joint pain that slowed me down a bit with my exercise routine. That seemed to get better over time.

      almost 4 years ago
  • Lamar's Avatar

    Lamar shared an experience

    Side Effects: I have pit on weight because of the hormone therapy and instill have issues under my arm from the where the lymph nodes were removed

  • Lamar's Avatar

    Lamar wrote on scgal's wall

    You're probably in shock at the moment about your diagnosis one of my recommendations is that you have confidence in your doctors and understand fully what they're telling you and look at all your pathology reports! And do know that you're not alone in this journey.

  • Lamar's Avatar

    Lamar started following

    User: scgal